Alert archive / Georgia / Special Weather Statements in 2016

Special Weather Statement, NWS Atlanta, GA

May 12, 2016Hall County, White County, Georgia

NWS Atlanta, GA issued this special weather statement at May 12, 2016, 4:12 PM EDT for Hall County, White County, Georgia. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 12, 2016, 4:12 PM EDT (20:12 UTC)
Expired
May 12, 2016, 4:45 PM EDT
In force
33 min
Issued by
NWS Atlanta, GA

Counties Hall County, GA, White County, GA

The radar

The Greer radar (KGSP), 140 km from the middle of the area, began a volume at 20:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.2 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2016-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 199 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2016-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
199 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
1377 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
-9 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

860 
WWUS82 KFFC 122012
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
412 PM EDT THU MAY 12 2016
 
GAZ015-016-023-122045-
LUMPKIN GA-WHITE GA-HALL GA-
412 PM EDT THU MAY 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LUMPKIN...SOUTHERN
WHITE AND NORTHERN HALL COUNTIES UNTIL 445 PM EDT...

AT 411 PM EDT...A STRONG THUNDERSTORM WAS NEAR CLERMONT...OR 8 MILES
NORTH OF GAINESVILLE...MOVING NORTHEAST AT 35 MPH.

  HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO 
           GROUND LIGHTNING. 

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT 
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF 
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD 
           NOT BE USED UNLESS IN AN EMERGENCY. 

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
GAINESVILLE...DAHLONEGA...CLEVELAND...LULA...CLERMONT...MURRAYVILLE...MOSSY
CREEK...GARLAND AND LEAF.

LAT...LON 3462 8364 3458 8364 3455 8362 3454 8362
      3453 8364 3453 8363 3451 8367 3443 8362
      3426 8384 3446 8402 3467 8372
TIME...MOT...LOC 2011Z 233DEG 23KT 3442 8385 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at May 12, 3:19 PM EDT, 53 minutes earlier.

Area forecast discussion, May 12, 3:19 PM EDT, 53 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
319 PM EDT THU MAY 12 2016

.SHORT TERM /Tonight through Friday Night/...

The latest regional surface analysis shows pre-frontal trough of
low pressure situated from western TN through northern Mississippi
and the lower gulf coast. Ahead of this feature CAPE values
increased to as high as 3000 J/KG west of here but have since
tailed off given early start to convection. Still left with decent
values above 2000 J/KG across the area and should continue to see
initiation of convection across the remainder of north Georgia
including the Atlanta metro area. Have upgraded pops to likely
generally north of the I20 corridor for the remainder of this
afternoon and into the early evening hours. Any of this activity
will be capable of producing borderline severe hail given
continued cold temps aloft close to -12C.

The main question for the remainder of the evening will surround
the secondary line that the HRRR continues to want to develop.
Some hints of this over western Alabama but could be that the loss
of heating and current storm activity will keep line fairly tame
as it moves through despite the increase in shear. Have kept pops
in the likely category over north GA as it moves through but
quickly transition to scattered during the first half of the
overnight period.

Leaning toward the faster model solutions for Friday with
activity progressing well south of the area allowing for slight
chance pops over central GA to quickly transition to no pops.
Otherwise...more pleasant conditions moving in for Friday with
high temperatures only in the 70s for portions of north GA.

Deese

.LONG TERM /Saturday through Thursday/...

Extended forecast continues to parallel model solutions through next
week. Following a dry weekend, rain chances return to the area
Monday, with chance pops across the area through Thursday night.
Have made only minor adjustments to the grids, including slight
edits to temperatures next week and to the pop/wx grids for Day 7/8
based on latest model trends. The previous forecast discussion
follows.

31

A dry and stable air mass will spread over the region Friday
night behind a departing cold front. The dry pattern will persist
over the weekend as a reinforcing dry cold front sweeps across
the area saturday night. Behind this front... a trailing ridge of
high pressure will drift across the tn valley region and settle
off the mid atlantic coast by late Monday afternoon. This will
reestablish a moist southerly wind flow by Monday night that will
increase area moisture through mid week. Models agree rain chances
returning to the area by Tuesday and Wednesday as a series of
upper disturbances embedded in the southwest flow interact with
increasing moisture and instability... especially in the afternoon
and evening hours. The greater rain chances are expected to be on
Wednesday as a weak frontal boundary approaches. However... long
range models agree on this boundary stalling and possibly washing
out just west and north of the state by Wednesday night.
Therefore... still much uncertainty on timing and would not be
surprised if the greater rain chances slip until later in the work
week.

Otherwise... still looks like a cool northwest flow will bring
near normal temperatures to the area for the weekend and into
Monday. Then the developing southerly flow will begin the warming
trend into the middle of next week.

&&

.AVIATION... 18Z UPDATE...

SHRA and TSRA continue to develop mainly north of the terminals
at this hour but prospects for the ATL terminals look to be in the
increase quickly. Will therefore push TEMPO up to 18Z to 22Z for
northern sites but keep aft 20Z further south. Will need to
account for actual line of showers that moves through later in the
TAF period along front but will just put in a predominant group
for now to account for this. Still a chance for some MVFR just as
rain ends and front pushes through so have included in the latest
TAF set.

//ATL CONFIDENCE...18Z UPDATE...
Medium on TSRA timing and potential.
High on remaining elements.

Deese

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          63  83  55  82 /  50  10   0   5
Atlanta         63  79  58  81 /  50  10   0   5
Blairsville     58  74  49  74 /  70  10   0   5
Cartersville    60  78  52  80 /  70  10   0   5
Columbus        66  83  58  84 /  40  20   5   0
Gainesville     62  78  56  79 /  60  10   0   5
Macon           65  84  55  85 /  40  20   5   0
Rome            59  79  51  79 /  70  10   0   5
Peachtree City  61  79  51  81 /  50  10   0   5
Vidalia         67  88  59  85 /  40  20   5   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Deese
LONG TERM....31
AVIATION...Deese
Hazardous weather outlook, May 12, 2:54 PM EDT, 1 hour 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
254 PM EDT THU MAY 12 2016

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-131900-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
254 PM EDT THU MAY 12 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

...A FEW STRONG TO SEVERE STORMS ARE POSSIBLE THIS AFTERNOON
THROUGH THE OVERNIGHT PERIOD...

WEATHER HAZARDS EXPECTED...
STRONG TO DAMAGING WINDS... DIME TO QUARTER SIZE HAIL AND
FREQUENT CLOUD TO GROUND LIGHTNING.

DISCUSSION...
SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND AHEAD OF
A COLD FRONT THAT WILL PUSH INTO NORTHWEST GEORGIA LATE THIS
EVENING... THEN INTO CENTRAL GEORGIA LATE TONIGHT. A FEW STORMS
COULD BECOME STRONG TO SEVERE... MAINLY THIS EVENING ACROSS NORTH
GEORGIA... THEN POSSIBLY LATE TONIGHT OR EARLY FRIDAY MORNING
ACROSS CENTRAL GEORGIA. THE STORMS SHOULD PUSH SOUTH AND EAST OF
THE AREA BY EARLY FRIDAY AFTERNOON.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

THERE IS A CHANCE OF THUNDERSTORMS EARLY ON FRIDAY AND A FEW
OF THESE STORMS COULD BE STRONG ACROSS PARTS OF CENTRAL GEORGIA.
THE NEXT CHANCE FOR STORMS WILL BE TUESDAY AND WEDNESDAY OF NEXT
WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.|

In the hours before

Special weather statement, May 12, 1:38 PM EDT, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
138 PM EDT THU MAY 12 2016

GAZ002>004-121815-
CATOOSA GA-WHITFIELD GA-WALKER GA-
138 PM EDT THU MAY 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR CATOOSA...WESTERN WHITFIELD AND
WALKER COUNTIES UNTIL 215 PM EDT...

AT 137 PM EDT...A STRONG THUNDERSTORM WAS NEAR LAFAYETTE...MOVING
NORTHEAST AT 20 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
DALTON...LAFAYETTE...RINGGOLD...FORT OGLETHORPE...CHICKAMAUGA...TUNNEL
HILL...NAOMI...BLUE SPRING...BOYNTON...NOBLE...COOPER HEIGHTS...ROCKY FACE...
BEAUMONT...ROCK SPRING...INDIAN SPRINGS...LINWOOD AND WOOD STATION.

LAT...LON 3476 8498 3463 8533 3478 8545 3499 8516
TIME...MOT...LOC 1737Z 236DEG 17KT 3475 8532
Special weather statement, May 12, 2:27 PM EDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
227 PM EDT THU MAY 12 2016

GAZ030-041-121900-
HARALSON GA-POLK GA-
227 PM EDT THU MAY 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HARALSON AND
SOUTHWESTERN POLK COUNTIES UNTIL 300 PM EDT...

AT 226 PM EDT...A STRONG THUNDERSTORM WAS 7 MILES SOUTH OF
CEDARTOWN...MOVING EAST AT 10 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING.  WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
FELTON...FISH CREEK...ANTIOCH AND EUBANK LAKE.

LAT...LON 3383 8531 3394 8537 3404 8510 3386 8506
TIME...MOT...LOC 1826Z 261DEG 10KT 3390 8526
Special weather statement, May 12, 3:00 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
300 PM EDT THU MAY 12 2016

GAZ020-021-121930-
BARTOW GA-CHEROKEE GA-
300 PM EDT THU MAY 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR BARTOW AND SOUTHWESTERN CHEROKEE
COUNTIES UNTIL 330 PM EDT...

AT 259 PM EDT...A STRONG THUNDERSTORM WAS NEAR EUHARLEE...OR NEAR
CARTERSVILLE...MOVING EAST AT 30 MPH.

  HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CARTERSVILLE...EUHARLEE...EMERSON...WHITE...KINGSTON...CASSVILLE...RED TOP
MOUNTAIN STATE PARK...STILESBORO...HOBGOOD PARK...KELLOGG CREEK...
SUTALLEE...LITTLE RIVER LANDING AND GEORGE WASHINGTON CARVER ST PK.

LAT...LON 3409 8492 3426 8500 3436 8461 3410 8457
TIME...MOT...LOC 1859Z 264DEG 24KT 3417 8488
Special weather statement, May 12, 3:05 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
305 PM EDT THU MAY 12 2016

GAZ005-007-012-013-121930-
GILMER GA-MURRAY GA-GORDON GA-PICKENS GA-
305 PM EDT THU MAY 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GILMER...SOUTHERN
MURRAY...EASTERN GORDON AND NORTHWESTERN PICKENS COUNTIES UNTIL 330
PM EDT...

AT 305 PM EDT...A STRONG THUNDERSTORM WAS 7 MILES EAST OF RESACA...OR
8 MILES EAST OF CALHOUN...MOVING EAST AT 25 MPH.

  HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CALHOUN...JASPER...ELLIJAY...EAST ELLIJAY...TALKING ROCK...FAIRMOUNT...
RANGER...REDBUD...ROUNDTOP...NICKELSVILLE...HINTON...TALONA...BLAINE...
CARTERS...SONORAVILLE...OAKMAN...AUDUBON AND TALMADGE.

LAT...LON 3470 8447 3443 8444 3441 8490 3463 8493
      3463 8491 3464 8492
TIME...MOT...LOC 1905Z 264DEG 24KT 3454 8482
Special weather statement, May 12, 3:44 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
344 PM EDT THU MAY 12 2016

GAZ014-021-022-033-122015-
DAWSON GA-NORTH FULTON GA-CHEROKEE GA-FORSYTH GA-
344 PM EDT THU MAY 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DAWSON...NORTH FULTON...
CHEROKEE AND WESTERN FORSYTH COUNTIES UNTIL 415 PM EDT...

AT 343 PM EDT...A STRONG THUNDERSTORM WAS OVER BUFFINGTON...OR NEAR
CANTON...MOVING EAST AT 40 MPH.

  HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CANTON...CUMMING...ROSWELL...MILTON...WOODSTOCK...SUGAR HILL...HOLLY
SPRINGS...BALL GROUND...WALESKA...BUFFINGTON...FREE HOME...LATHEMTOWN...
HOLBROOK...LEBANON...UNION HILL...DREW...HICKORY FLAT...MATT...BIRMINGHAM
AND HIGHTOWER.

LAT...LON 3437 8411 3414 8408 3412 8410 3409 8451
      3432 8456
TIME...MOT...LOC 1943Z 264DEG 49KT 3421 8443
Special weather statement, May 12, 4:12 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
412 PM EDT THU MAY 12 2016

GAZ015-016-023-122045-
LUMPKIN GA-WHITE GA-HALL GA-
412 PM EDT THU MAY 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LUMPKIN...SOUTHERN
WHITE AND NORTHERN HALL COUNTIES UNTIL 445 PM EDT...

AT 411 PM EDT...A STRONG THUNDERSTORM WAS NEAR CLERMONT...OR 8 MILES
NORTH OF GAINESVILLE...MOVING NORTHEAST AT 35 MPH.

  HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
GAINESVILLE...DAHLONEGA...CLEVELAND...LULA...CLERMONT...MURRAYVILLE...MOSSY
CREEK...GARLAND AND LEAF.

LAT...LON 3462 8364 3458 8364 3455 8362 3454 8362
      3453 8364 3453 8363 3451 8367 3443 8362
      3426 8384 3446 8402 3467 8372
TIME...MOT...LOC 2011Z 233DEG 23KT 3442 8385

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 12, 1:38 PM EDTSpecial Weather StatementFFCCatoosa, Walker37 min
May 12, 2:27 PM EDTSpecial Weather StatementFFCPolk33 min
May 12, 3:00 PM EDTSpecial Weather StatementFFCBartow30 min
May 12, 3:05 PM EDTSpecial Weather StatementFFCGordon, Pickens25 min
May 12, 3:44 PM EDTSpecial Weather StatementFFCCherokee, Forsyth31 min
May 12, 4:15 PM EDTSpecial Weather StatementFFCTowns, Union30 min
May 12, 7:23 PM EDTSpecial Weather StatementFFCMeriwether37 min
May 12, 7:25 PM EDTSpecial Weather StatementFFCJefferson35 min

Nearby

Special Weather Statements in Georgia, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.